Open Access
2003-2004 A dichotomy theorem for the Ellentuck topology.
Andrzej Nowik, Patrick Reardon
Author Affiliations +
Real Anal. Exchange 29(2): 531-543 (2003-2004).


Results are deduced from the following dichotomy which reduces descriptive properties concerning the Ellentuck topology to two well-known examples. Theorem:Every nonempty perfect set in the Ellentuck topology contains a closed copy of the Sorgenfrey line or a closed copy of the rational numbers. This leads to a Marczewski-Burstin representation for Marczewski sets in the Ellentuck topology.


Download Citation

Andrzej Nowik. Patrick Reardon. "A dichotomy theorem for the Ellentuck topology.." Real Anal. Exchange 29 (2) 531 - 543, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 7 June 2006

zbMATH: 1065.03029
MathSciNet: MR2083795

Primary: 03E15 , 03E20 , 28E15

Keywords: Ellentuck topology , exponential space , Marczewski set , Marczewski-Burstin representation

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 2 • 2003-2004
Back to Top